Analytic representation of periodic solutions of linear differential systems
Abstract
We study the problem of periodic solutions of linear differential systems with small parameter. We establish new conditions for the existence and uniqueness of periodic solutions of these systems, which can be efficiently verified.Downloads
Published
25.05.1997
Issue
Section
Short communications
How to Cite
Kenzhebaev, K. K., and V. N. Laptinskii. “Analytic Representation of Periodic Solutions of Linear Differential Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 5, May 1997, pp. 731–735, https://umj.imath.kiev.ua/index.php/umj/article/view/5057.